Entry Archibald:1975:PMR from sigcse1970.bib

Last update: Sun Apr 22 02:03:34 MDT 2018                Valid HTML 4.0!

Index sections

Top | Symbols | Numbers | Math | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

BibTeX entry

@Article{Archibald:1975:PMR,
  author =       "J. A. {Archibald, Jr.}",
  title =        "Proposed mathematics requirements for the {Bachelor}'s
                 degree in computer science",
  journal =      j-SIGCSE,
  volume =       "7",
  number =       "4",
  pages =        "12--15",
  month =        dec,
  year =         "1975",
  CODEN =        "SIGSD3",
  DOI =          "https://doi.org/10.1145/382218.382219",
  ISSN =         "0097-8418 (print), 2331-3927 (electronic)",
  ISSN-L =       "0097-8418",
  bibdate =      "Sun Nov 18 08:53:52 MST 2012",
  bibsource =    "http://portal.acm.org/;
                 http://www.math.utah.edu/pub/tex/bib/sigcse1970.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIGCSE Bulletin (ACM Special Interest Group on
                 Computer Science Education)",
  journal-URL =  "http://portal.acm.org/browse_dl.cfm?idx=J688",
}

Related entries